# SDR DL757951599

- Difficulty date: April 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, THE CABIN FLOORBEAM UPPER CAP WAS FOUND TO BE CORRODED FROM LBL 10 TO 16.  REPAIRED PER SRM 53-30-51 FIG 202.
